Journal of Symplectic Geometry

Volume 14 (2016)

Number 2

$C^{\infty}$-logarithmic transformations and generalized complex structures

Pages: 341 – 357

DOI: http://dx.doi.org/10.4310/JSG.2016.v14.n2.a1

Authors

Ryushi Goto (Department of Mathematics, Graduate School of Science, Osaka University, Toyonaka, Osaka, Japan)

Kenta Hayano (Department of Mathematics, Faculty of Science and Technology, Keio University, Yokohama, Kanagawa, Japan)

Abstract

We show that there are generalized complex structures on all 4-manifolds obtained by logarithmic transformations with arbitrary multiplicity along symplectic tori with trivial normal bundle. Applying a technique of broken Lefschetz fibrations, we obtain generalized complex structures with arbitrary large numbers of connected components of type changing loci on every manifold which is obtained from a symplectic 4-manifold by a logarithmic transformation of multiplicity $0$ along a symplectic torus with trivial normal bundle. Elliptic surfaces with non-zero euler characteristic and the connected sums $(2m - 1) S^2 \times S^2, (2m - 1) \mathbb{C}P^2 \# l \overline{\mathbb{C}P^2}$ and $S^1 \times S^3$ admit twisted generalized complex structures $\mathcal{J}_n$ with $n$ type changing loci for arbitrary large $n$.

Full Text (PDF format)